MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR CP RUBELLA G (RUB G) ASSAY; RUBELLA G IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR CP RUBELLA G (RUB G) ASSAY; RUBELLA G IMMUNOASSAY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was sent to the customer site for system inspection.The cse replaced the base pump, reagent diluter, and reagent syringe valve while troubleshooting, and several samples were run with expected results.The customer has observed additional sample comparison results not matching when run in duplicate (actual results not provided).Siemens is investigating.
 
Event or Problem Description
A false positive advia centaur cp rubella g (rub g) result was obtained for a patient sample.The patient sample was sent to a reference laboratory (npl) and the rubella g result was non-reactive.In general, the customer performs duplicate testing of samples, and will report a result if they are the same.The non-reactive result from the reference laboratory was reported to the provided.Patient treatment was not prescribed or altered.There was no report of adverse health consequences due to the discordant rubella g result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2017-00220 on 11/03/2017 for a false positive advia centaur cp rubella g (rub g) patient result.11/07/17 - additional information: a siemens customer service engineer (cse) returned to the customer site.The cse replaced the base sample dilutor, grey peri-pump, and checked precision that was acceptable.While there were multiple parts replaced by the cse while troubleshooting, the root cause is unknown.The instrument is performing within specifications.No further evaluation of the device is required.

Brand Name
ADVIA CENTAUR CP RUBELLA G (RUB G) ASSAY
Common Device Name
RUBELLA G IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7001357
Report Number1219913-2017-00220
Device Sequence Number1353963
Product Code LFX
UDI-Device Identifier00630414201412
UDI-Public00630414201412
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K003412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2018
Device Model NumberN/A
Device Catalogue Number10310283
Device Lot Number068196
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/13/2017
Supplement Date Received by Manufacturer11/07/2017
Initial Report FDA Received Date11/03/2017
Supplement Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1